Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking Loestrin24Fe,recent brownish vaginal discharge.Side effect?

I ve been on Loestrin24Fe for over a year now. My OB/GYN has me on it continuously (everyday with no week off) due to problems with my periods. It s worked great until now. (My pharmacy has given me the generic form recently) I have pretty bad cramps and brownish vaginal discharge . I thought at first it was a yeast infection but now Im not so sure. I m a little concerned over this. Also a few waves of hot flashes and nausea . As well as recent headaches and severe insomnia . I m also curious as to side effects of long-term coninuous use of this pill. such as leg cramps?
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
stop this pill for three months than consult here
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor